Pettis Integrability in L1E′ [E] Related to the Truncation

Authors

  • Noureddine Sabiri Laboratory of Analysis, Modelization and Simulation (LAMS), Department of Mathematics and Computer Science, Hassan II University of Casablanca, Faculty of Sciences Ben M’Sik, Casablanca, Morocco
  • Mohamed Guessous Department of Mathematics and Computer Science, Faculty of Sciences Ben M’Sik, Hassan II University of Casablanca, Casablanca, Morocco.

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i4.4528

Keywords:

Convergence, dual space, Gelfand integral, Pettis integral, The space $L^{1}_{E'}\left[E\right]$, Truncation.

Abstract

We study the Pettis integrability in terms of truncation. We focus our study particularly on space L1E′ [E].

Downloads

How to Cite

Sabiri, N., & Guessous, M. (2022). Pettis Integrability in L1E′ [E] Related to the Truncation. European Journal of Pure and Applied Mathematics, 15(4), 1512–1520. https://doi.org/10.29020/nybg.ejpam.v15i4.4528